MathSciNet Relay Station
MathSciNet bibliographic data
MR553345 (81a:57002) 57M12
Edmonds, Allan L. Deformation of maps to branched coverings in dimension three. Math. Ann. 245 (1979), no. 3, 273–279.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement